MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0196-0644(85)81079-9

Медицинская библиотека · Annals of emergency medicine · 1985

Fatal overdose from a sustained-release theophylline preparation.

Robertson N J

Клинический случайСтатьяПеревод в очереди

Аннотация

A 26-year-old woman ingested approximately 9 g of theophylline (Theodur). She exhibited agitation, generalized seizures, hyperglycemia, hypokalemia, hypomagnesemia, hypophosphatemia, and diuresis. Later in her hospital course rhabdomyolysis, myoglobinuria, and acute renal failure occurred. Hemodialysis was performed to correct electrolyte imbalance. She subsequently died of intractable shock and hyperkalemia. This case illustrates the metabolic abnormalities which may occur with severe theophylline intoxication.

Для цитирования: Robertson N J. Fatal overdose from a sustained-release theophylline preparation.. Annals of emergency medicine. 1985. DOI: 10.1016/s0196-0644(85)81079-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.